Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 11, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at Apr 27, 2023, 8:39 PM EDT for Martin County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2023, 8:39 PM EDT (00:39 UTC)
- Expired
- Apr 27, 2023, 9:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Martin County, FL
The radar
The Melbourne radar (KMLB), 122 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 2:46 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 0.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1392 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -1.7
The text
As transmitted.
179
WFUS52 KMLB 280039
TORMLB
FLC085-280115-
/O.NEW.KMLB.TO.W.0011.230428T0039Z-230428T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
839 PM EDT Thu Apr 27 2023
The National Weather Service in Melbourne has issued a
* Tornado Warning for...
Southwestern Martin County in east central Florida...
* Until 915 PM EDT.
* At 838 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Indiantown, moving northeast at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Indiantown around 900 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2704 8063 2710 8041 2696 8036 2696 8059
TIME...MOT...LOC 0038Z 246DEG 13KT 2698 8054
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Sedlock2 follow-up statements
541
WWUS52 KMLB 280051
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
851 PM EDT Thu Apr 27 2023
FLC085-280115-
/O.CON.KMLB.TO.W.0011.000000T0000Z-230428T0115Z/
Martin FL-
851 PM EDT Thu Apr 27 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
SOUTHWESTERN MARTIN COUNTY...
At 851 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Indiantown, moving northeast at 10 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Indiantown around 920 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2705 8055 2710 8041 2696 8036 2696 8055
TIME...MOT...LOC 0051Z 241DEG 9KT 2699 8052
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Sedlock342
WWUS52 KMLB 280111
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
911 PM EDT Thu Apr 27 2023
FLC085-280121-
/O.EXP.KMLB.TO.W.0011.000000T0000Z-230428T0115Z/
Martin FL-
911 PM EDT Thu Apr 27 2023
...THE TORNADO WARNING FOR SOUTHWESTERN MARTIN COUNTY WILL EXPIRE AT
915 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado,
however there remains some weak rotation. Therefore, the warning
will be allowed to expire. However small hail, gusty winds and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.
LAT...LON 2705 8055 2710 8041 2696 8036 2696 8055
TIME...MOT...LOC 0111Z 246DEG 13KT 2702 8045
$$
SedlockWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 4:25 PM EDT, 4 hours 14 minutes earlier.
Area forecast discussion, Apr 27, 4:25 PM EDT, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
425 PM EDT Thu Apr 27 2023
...New DISCUSSION, MARINE, AVIATION...
.DISCUSSION...
...Severe Thunderstorm Watch In Effect Until 10 PM...
...Rounds of Rain, Strong to Severe Storms Into the Weekend...
Current-Tonight...Rinse and repeat, as they say. Scattered showers
and thunderstorms are taking shape already along and just west of
Interstate 95, drifting northeast toward the coast. While one or
two of these storms could be strong, attention will quickly turn
to the west as the west coast sea breeze moves across the interior
over the next several hours. A broken north-south line of single
cell storms has already bubbled west of Lake County, likely
feeling the effects of the sea breeze as evidenced by one minute
GOES imagery. SBCAPE is approaching 3500 J/kg across a large
portion of east central Florida with bulk shear of 50+ kt, deep
moisture convergence expanding across the spine of the peninsula,
and low-level lapse rates of 7.5-8.0 C/km.
Strong to severe storm potential will increase with the storms
west of Lake County that advance toward the Orlando metro, closer
to 5-7 PM. Additional development is likely to occur southward
along this broken line of convection, continuing east toward the
Treasure Coast by mid to late evening. All modes of severe weather
are possible, including damaging wind gusts, hail to 1.5" in
diameter with isolated instances of larger hailstones, and even a
tornado or two that cannot be ruled out, especially as storms move
toward the Atlantic coast. This is where the surface wind field
remains more backed to the SE.
A very brief lull in activity is possible from mid to late
evening before a more organized line of convection races
southeastward from the NE Gulf and Nature Coast. While a gradual
decrease in intensity is expected closer to midnight, gusty winds
appear to be the main concern with this secondary round of rain
and isolated storms. CAM guidance continues to suggest that this
will sweep across most of the forecast area, exiting the Treasure
Coast shortly before daybreak Friday.
Friday-Friday Night...Most of Friday morning is forecast to remain
dry, though considerable cloud cover will be present. The
temperature forecast may need further adjustment in future
forecasts, but for now, 60s and low 70s is how we expect to start
the morning. Persistent SSW flow and WAA will send deep moisture
northward across the peninsula. As weak mid level ridging pulls
east, mid level energy will provide support for more showers and
storms to develop over the east-central Gulf. This activity will
spread across central and southern Florida from late morning
through mid afternoon. Additional storms with greater severe
potential may form on the nose of this convection, notably south
of the Space Coast and along the Treasure Coast. A Marginal Risk
for severe storms is outlined by the Storm Prediction Center for
all of east central Florida on Friday. Conditions gradually
improve Friday evening with only light to moderate showers
remaining and temperatures falling through the 70s.
Saturday-Sunday (Modified Previous)...The active progressive weather
pattern won't let up any as we head into the weekend. Guidance
indicates that a southern branch of the jet stream will remain
draped across the Deep South. Thus, a train of several upper-level
perturbations will traverse the peninsula through the weekend.
Shower and lightning storm chances will remain rather high through
Sunday. However, the environment will be slightly less supportive
for widespread coverage on Saturday as the western Atlantic high
builds ahead of an approaching "cool" front Sunday. Sea breeze looks
less formidable which will likely hinder rain chances a bit (40-70%
PoPs) with lower chances towards the Treasure Coast. A similar setup
means once again that strong storms will be possible Saturday
afternoon ahead of an even better chance on Sunday.
The previously mentioned cold front will sag southeast across
Florida Sunday with another setup conducive for strong to severe
storms. Global models signal higher wind fields (40-50kt LLJ) with
stronger forcing which would suggest another potential active day
capable of leading to strong to severe storms. Damaging wind gusts
up to 60mph, large hail up to 1", heavy rainfall, and frequent
lightning strikes will be the primary hazards. Additionally, the
gradient will tighten as the "cool front" approaches Florida into
Sunday with breezy conditions leading to gusts around 25-30mph.
Highs in the mid 80s to low 90s with lows generally in the mid 60s
to low 70s.
Monday-Wednesday (Previous)...A much quieter and drier weather
pattern will setup behind the "cool front" as weak high pressure
builds over the area. This will finally result in dry conditions
each day through midweek with PWAT values mainly under 1" through
the period. Highs generally in the low to upper 80s with lows
dropping into the upper 50s to lower 60s.
&&
.MARINE...
Issued at 425 PM EDT Thu Apr 27 2023
Tonight-Friday Night...Seas building this evening into tonight
from 3-4 ft up to 5 ft, mainly offshore from Sebastian Inlet
northward. Seas return to 3-4 ft, 5 ft well offshore on Friday. A
moderate SSE breeze continues this evening, decreasing some
nearshore tonight, while veering SSW after midnight. SW winds
12-17 kt Friday.
Rounds of showers and lightning storms will continue over the
local waters, from late this afternoon into tonight, and once
again Friday afternoon. Some storms will be capable of producing
wind gusts greater than 35 knots, large hail, frequent cloud-to-
water lightning, and locally higher waves.
Saturday-Tuesday...SW winds around 5-10kts back to the S on Saturday
increasing to 10-15 kts. Conditions become hazardous on Sunday as
winds further increase and approach 30 kts in the far offshore
waters. Strong S/SW winds ahead of a cool front will increase seas
to 6ft across offshore zones Sunday. Scattered to numerous showers
and lightning storms are expected Saturday and Sunday. Conditions
begin to improve at the start of the work week with winds becoming E
around 10 kts by Tuesday and seas subsiding to 2-3 ft.
&&
.AVIATION...
(18Z TAFS)
Issued at 425 PM EDT Thu Apr 27 2023
VFR continue outside of storms with ESE flow from MCO/ISM eastward
and surface flow veering more SSW at LEE ahead of an incoming west
coast sea breeze. Convection is beginning near several of the
terminals this afternoon with greater coverage of TSRA expected
thru 02z. A few storms could become strong to severe.
A very brief lull in activity is possible before additional
TSRA/SHRA approach LEE from the NW by 02z-03z. This line of
convection will race SE and impact most, if not all sites between
03z-09z. Drier conds are expected thru 15z Fri. before additional
TSRA develop west to east Fri. afternoon. Breezy SW winds around
10-15 kt expected again thru the day Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 67 83 67 86 / 60 70 20 70
MCO 70 84 71 88 / 40 60 30 70
MLB 69 86 69 89 / 60 70 20 60
VRB 69 88 69 90 / 60 70 20 60
LEE 69 83 70 89 / 60 60 30 70
SFB 69 84 69 90 / 50 70 20 70
ORL 70 84 71 90 / 50 60 30 70
FPR 69 88 69 89 / 50 70 20 60
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Severe Thunderstorm Watch until 10 PM EDT this evening for
FLZ041-044>046-053-058-141-144-154-159-164-247-254-259-264-
347-447-547-647-747.
AM...Severe Thunderstorm Watch until 10 PM EDT this evening for
AMZ550-552-555.
&&
SHORT TERM/AVIATION...Schaper
LONG TERM....Law
IDSS...SedlockHazardous weather outlook, Apr 27, 11:24 AM EDT, 9 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1124 AM EDT Thu Apr 27 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-280400- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1124 AM EDT Thu Apr 27 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Additional rounds of scattered late afternoon and evening showers and lightning storms are expected across east central Florida. Activity is expected to start a little later than yesterday, mainly across the interior from around Lake Kissimmee northward between 3 and 5 PM. Storms are then expected to move quickly east or east-southeast toward the Atlantic coast, especially across Volusia and Brevard Counties through late evening, then moving offshore between 8 and 11 PM. Late this evening, a second line of strong to potentially severe storms is expected to approach east central Florida. This activity will follow closely behind the afternoon line of storms, pushing southeastward across much of the area after 10 PM. Gradual weakening is expected as storms move farther south. Storms today and tonight will be capable of producing strong to damaging wind gusts around 60 mph, hail up to half dollar size, frequent lightning, and torrential downpours of 1 to 3 inches, which could cause flooding of roads and other urban and poorly drained, low-lying areas. While the threat is low, a tornado cannot be ruled out. Remain weather aware again today and tonight, ensuring you have multiple ways to receive warnings. Move indoors to safety if skies begin to look threatening or if you hear thunder. .RIP CURRENT IMPACT... A Moderate risk of dangerous rip currents continues at all central Florida Atlantic beaches. Check with the local beach patrol for additional information about ocean hazards and always heed the advice of lifeguards. Swim only within sight of a lifeguard and never enter the ocean alone. .MARINE THUNDERSTORM GUST IMPACT... Storms will be capable of producing wind gusts greater than 35 knots, large hail, frequent cloud-to-water lightning, and locally higher waves on inland lakes, the Intracoastal Waterway, and nearshore Atlantic waters. The greatest risk for strong storms will be from late afternoon through late evening. .WATERSPOUT IMPACT... Storms containing brief funnel clouds or waterspouts will be possible within coastal areas, especially late this afternoon. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Storms will be present daily through at least the the weekend. A few strong to severe storms will once again be possible on Friday. The main threats will be wind gusts and hail. Ponding water will be an increasing hazard through this period, as rounds of rainfall accumulate each day. At least a moderate risk of rip currents looks to continue through the weekend. Poor boating conditions will be possible this weekend, especially on Sunday, as southerly to southeasterly winds increase. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Schaper/Cristaldi
In the hours before
Special weather statement, Apr 27, 7:16 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Melbourne FL
716 PM EDT Thu Apr 27 2023
FLZ053-280000-
Osceola FL-
716 PM EDT Thu Apr 27 2023
...A strong thunderstorm will impact portions of southeastern Osceola
County through 800 PM EDT...
At 716 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Marian, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kenansville, Lake Marian and Forever Florida.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.
&&
LAT...LON 2807 8104 2795 8087 2789 8087 2776 8089
2765 8095 2764 8103 2764 8114 2766 8113
2768 8115 2771 8115 2773 8117 2774 8116
2775 8118 2776 8117 2782 8121
TIME...MOT...LOC 2316Z 210DEG 26KT 2777 8109
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SedlockLocal storm report, Apr 27, 7:17 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
717 PM EDT THU APR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 3 NNE KENNEDY SPACE CEN 28.60N 80.64W
04/27/2023 M60 MPH BREVARD FL OTHER FEDERAL
USAF TOWER KSC-0311 MEASURES WIND GUST OF 52KT/60MPH
FROM NW
&&
EVENT NUMBER MLB2300133
JSSpecial weather statement, Apr 27, 7:44 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Melbourne FL
744 PM EDT Thu Apr 27 2023
FLZ053-547-647-280015-
Osceola FL-Inland Southern Brevard FL-Mainland Southern Brevard FL-
744 PM EDT Thu Apr 27 2023
...A strong thunderstorm will impact portions of southwestern Brevard
and east central Osceola Counties through 815 PM EDT...
At 744 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Kenansville, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Palm Bay, Melbourne, Malabar, Camp Holly Fish Camp and West
Melbourne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.
&&
LAT...LON 2797 8053 2782 8085 2782 8088 2781 8088
2780 8090 2796 8102 2816 8073
TIME...MOT...LOC 2344Z 236DEG 32KT 2793 8088
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
LawSpecial weather statement, Apr 27, 7:50 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Melbourne FL
750 PM EDT Thu Apr 27 2023
FLZ058-154-159-254-259-280015-
Okeechobee FL-Coastal St. Lucie FL-Inland St. Lucie FL-
Inland Indian River FL-Coastal Indian River FL-
750 PM EDT Thu Apr 27 2023
...A strong thunderstorm will impact portions of northwestern St.
Lucie, east central Okeechobee and southeastern Indian River Counties
through 815 PM EDT...
At 749 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Pointe West, or 11 miles east of Fort Drum, moving
northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Vero Beach, Fellsmere, Vero Beach South, Gifford and Pointe West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.
&&
LAT...LON 2739 8056 2750 8077 2779 8067 2763 8037
TIME...MOT...LOC 2349Z 217DEG 33KT 2753 8063
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
LawSpecial weather statement, Apr 27, 7:53 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Melbourne FL
753 PM EDT Thu Apr 27 2023
FLZ045-053-280030-
Osceola FL-Orange FL-
753 PM EDT Thu Apr 27 2023
...A strong thunderstorm will impact portions of southeastern Orange
and northeastern Osceola Counties through 830 PM EDT...
At 753 PM EDT, Doppler radar was tracking a strong thunderstorm near
Narcoossee, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wedgefield and Lake Hart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.
&&
LAT...LON 2827 8118 2838 8123 2848 8100 2830 8091
TIME...MOT...LOC 2353Z 255DEG 16KT 2833 8113
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
TollefsenSpecial weather statement, Apr 27, 8:04 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Melbourne FL
804 PM EDT Thu Apr 27 2023
FLZ264-280045-
Inland Martin FL-
804 PM EDT Thu Apr 27 2023
...A strong thunderstorm will impact portions of western Martin
County through 845 PM EDT...
At 804 PM EDT, Doppler radar was tracking a strong thunderstorm over
J And S Fish Camp, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Indiantown, J And S Fish Camp and Port Mayaca.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Florida.
&&
LAT...LON 2700 8062 2708 8066 2711 8066 2712 8068
2714 8068 2721 8053 2700 8034 2696 8056
2696 8061
TIME...MOT...LOC 0004Z 249DEG 20KT 2705 8064
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SedlockThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:03 PM EDT | Tornado Warning | MLB | Orange, Osceola | 27 min |
| Apr 27, 8:04 PM EDT | Special Weather Statement | MLB | Martin | 41 min |
| Apr 27, 8:13 PM EDT | Special Marine Warning | MLB | 47 min | |
| Apr 27, 9:12 PM EDT | Special Weather Statement | MLB | Martin | 48 min |
| Apr 27, 9:18 PM EDT | Special Weather Statement | MLB | Brevard | 42 min |
| Apr 27, 9:34 PM EDT | Special Weather Statement | MLB | Lake, Volusia | 41 min |
| Apr 27, 9:54 PM EDT | Special Weather Statement | MLB | Martin | 51 min |
| Apr 27, 10:11 PM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 49 min |
| Apr 27, 10:46 PM EDT | Special Marine Warning | MLB | 59 min | |
| Apr 27, 10:47 PM EDT | Special Weather Statement | MLB | Brevard, Osceola | 88 min |
| Apr 27, 10:58 PM EDT | Special Marine Warning | MLB | 92 min | |
| Apr 27, 11:40 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 35 min |
| Apr 27, 11:52 PM EDT | Special Weather Statement | MLB | Martin, Okeechobee, Saint Lucie | 53 min |
| Apr 28, 12:02 AM EDT | Special Marine Warning | MLB | 58 min | |
| Apr 28, 12:59 AM EDT | Special Weather Statement | MLB | Martin | 31 min |
| Apr 28, 5:00 PM EDT | Special Weather Statement | MLB | Indian River | 30 min |
| Apr 28, 5:26 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 28, 5:27 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 37 min |
| Apr 28, 6:02 PM EDT | Special Weather Statement | MLB | Brevard | 43 min |
| Apr 28, 6:09 PM EDT | Special Weather Statement | MLB | Indian River | 36 min |
| Apr 28, 6:49 PM EDT | Special Weather Statement | MLB | Indian River | 26 min |
| Apr 28, 6:57 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Apr 28, 7:07 PM EDT | Special Weather Statement | MLB | Martin | 8 min |
| Apr 28, 7:35 PM EDT | Special Weather Statement | MLB | Martin | 25 min |
| Apr 28, 7:39 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 21 min |
| Apr 28, 7:49 PM EDT | Special Marine Warning | MLB | 56 min |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.